• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

mildac

#1
bonjour, je suis une femme de 52 ans, j 'ai pris du mildac millepertuis par période intermittente ces quelques mois et là je me retrouve en dépendance, il m'a apporté des angoisses, je ne sais comment m'en sortir, je tente la SAMe mais à chaque baisse, je perds mon moral, j'ai pris mildac car je souffrais d'anémie importante, et j'etais tres fatiguée et peu le moral mais jamais comme cela, angoissé, envie de rien,
heureusement avec la SAMe, mon moral est mieux ètdifficile de sortir le DOUCEMENT pris depuis début février qui m'a provoqué, problèmes intestinaux importants, qu'en pensez-vous? merci

je l'avais pris, il y a quelques années pendentif longtemps, j'avais déjà eu du mal à sevrer, et vous?
Les
 

kelly

Administrator
Staff member
#2
Here's a translation of Coco's message... Bonjour Les, je fait un tranduction de Google Translate:

hello, I am a woman of 52 years, I took mildew St. John's wort intermittent period these few months and then I find myself addicted, it brought me anxieties, I do not know how to get out, I try the SAMe but with each drop, I lose my morale, I took down mildew because I suffered from significant anemia, and I was very tired and low morale but never like that, anxious, want nothing,
luckily with SAMe, my morale is better to get out of the COW, taken since the beginning of February, which provoked me, important intestinal problems, what do you think? thank you

I had taken it, a few years ago for a long time, I had already struggled to wean, and you?
Les
I'm sorry to hear you started getting anxiety taking St. John's Wort, I don't know how common that is. You could try something like 5-HTP, it is available without a prescription too and works differently than St. John's Wort. So maybe it doesn't give you any anxiety.

Hopefully someone else here has some thoughts too.